# SDR AALA202508185132

- Difficulty date: July 15, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 69,244 hours, 29,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 147A5710U1
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION TO PASSENGER CABIN FLOOR SUPPORT LOCATED AT BS 986 PLUS 8 INCHES, FROM LBL 40 TO LBL 46. REPLACED SUPPORT PER AARD 51-00-05-1.
